Phylogenetic Relationships and Morphological Evolution in a Major Clade of Leafy Liverworts (Phylum Marchantiophyta, Order Jungermanniales): Suborder Jungermanniineae

Journal Article

Full Text

Duke Authors

Cited Authors

  • Shaw, B; Crandall-Stotler, B; Váňa, J; Stotler, RE; von Konrat, M; Engel, JJ; Davis, EC; Long, DG; Sova, P; Shaw, AJ

Published Date

  • February 1, 2015

Published In

Volume / Issue

  • 40 / 1

Start / End Page

  • 27 - 45

Electronic International Standard Serial Number (EISSN)

  • 1548-2324

International Standard Serial Number (ISSN)

  • 0363-6445

Digital Object Identifier (DOI)

  • 10.1600/036364415X686314